# SDR CALA2022062001536

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 56,492 hours, 20,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 43526
- Condition: Inoperative
- Location: Row 20 & 27 Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY FLOOR LIGHTS AFT OF EMERGENCY DOOR INOP. REMOVED AND REPLACED BATTERY CHARGERS AT ROWS 20LEFT AND 27LLEFT. IAW AMM 33-51-06-960-805 OP CK GOOD.
